| Model Number |
SY60WF |
| Medical Device Problem Codes |
Break (1069); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported during an intraocular lens (iol) implant procedure, after implantation, the surgeon noticed a broken/severed haptics and a 'torn up' lens.Surgeon removed lens and replaced it during initial procedure.As per reporter there was no other known cause of incidence other than lens felt tight during implantation.The procedure was completed on same day with no patient impact.The lot number of the company cartridge was removed from the facility proactively.Additional information has been requested.